# SDR 9JLA2013051506408

- Difficulty date: May 7, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N415PR
- Make and model: Gulstm 200
- Aircraft serial: 071
- Aircraft time: 4,182 hours, 2,283 cycles
- System (JASC): 3400 · Navigation System
- Part: Fms
- Part number: 1017241221
- Part serial: 506
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

DURING CRUISE, CREW REPORTED THE NR 1 FMS SHUTDOWN, AUTOPILOT DISENGAGED AND VISIBLE SMOKE APPEARED FROM THE LT SIDE OF THE INSTRUMENT PANEL.  AFTER EVALUATION, DIVERTED.     AN EMERGENCY WAS DECLARED, & LANDED. THE NR 1 FMS WAS FOUND TO BE DEFECTIVE AND WAS REPLACED WITH AN INSPECTED UNIT. OPS CHECKED SATISFACTORY.
